Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

I have an itchy rash on lower legs. I within

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2007
Answered : 2508 Questions
Question
I have an itchy rash on lower legs. I within the last six months had blood clots on left lung and was told such was due to not wearing support hose while flying. I recently was on flights totaling about ten hours but with very tight support hose. After arriving home have had itchy red rash on lower legs. I have a cream called Triamcinolone Acetonide on hand. Is it safe and recommended that I use it before bedtime to relieve the itching and raised red rash? I am 91 years old in good health except for rash. I will not be able to see my VA dermatologist for a week but need some treatment before that. Your advice , PLEASE?
Posted Sat, 25 Nov 2017 in Skin Hair and Nails
 
 
Answered by Dr. Asmeet Kaur Sawhney 54 minutes later
Brief Answer:
Can apply triamcinolone acetonide cream, take antihistaminic tablet

Detailed Answer:
Hi
Thanks for being at Healthcaremagic
I have gone through your complaints.
You can definitely use triamcinolone acetonide cream on the affected areas of the legs once daily at bedtime.
If your itching persists you can take antihistaminic like tablet Cetrizine 10 mg at bedtime.
Regards
Dr Asmeet
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor